# SDR SIMA201004602

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 15,994 hours, 11,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BF50384901
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT FOR FLIGHT 4128 THE CREW REPORTED THE EMERGENCY EXIT SIGN ABOVE THE SERVICE DOOR WAS NOT ATTACHED OR FELL OFF THE BRACKET.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY SIGN ABOVE THE SERVICE DOOR IAW CRJ-700 MM 33-51-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
